On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.227.126.69
Access to elec. publ.: SémCong

Annales scientifiques de l'ENS

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Serie 4:
Serie 3:
Serie 2:
Serie 1:

Search


Catalogue & orders

Annales scientifiques de l'ENS - Titles - série 4, 50 (2017)

Titles < série 4, 50

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 50, fascicule 1 (2017)

David Bate, Sean Li
Characterizations of rectifiable metric measure spaces
Annales scientifiques de l'ENS 50, fascicule 1 (2017), 1-37

Télécharger cet article : Fichier PDF

Résumé :
Caractérisation des espaces métriques mesurés rectifiables
Nous caractérisons les espaces métriques mesurés n-rectifiables comme étant les espaces qui admettent une décomposition borélienne dénombrable telle que chaque morceau admet une n-densité finie et strictement positive, et vérifie l'une des conditions suivantes : c'est un espace de Lipschitz-différentiabilité de dimension n ; il admet n représentations d'Alberti indépendantes ; il satisfait à la condition de David pour une carte de dimension n. L'outil essentiel est une construction de grille itérative qui nous permet de montrer que l'image par une application de carte d'une boule ayant une grande densité de courbes des représentations d'Alberti contient une grande proportion d'une boule de grand rayon, et donc vérifie la condition de David. Cela nous permet d'appliquer des versions modifiées de résultats connus concernant les «morceaux bilipschitz» [8], [11], [10], [19] sur les cartes.

Abstract:
We characterize n-rectifiable metric measure spaces as those spaces that admit a countable Borel decomposition so that each piece has positive and finite n-densities and one of the following: is an n-dimensional Lipschitz differentiability space; has n-independent Alberti representations; satisfies David's condition for an n-dimensional chart. The key tool is an iterative grid construction which allows us to show that the image of a ball with a high density of curves from the Alberti representations under a chart map contains a large portion of a uniformly large ball and hence satisfies David's condition. This allows us to apply modified versions of previously known “biLipschitz pieces” results [8], [11], [10], [19] on the charts.


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Bate, D.
Structure of measures in Lipschitz differentiability spaces
J. Amer. Math. Soc. 28 (2015) 421–482
2
Bourdon, M. and Pajot, H.
Poincaré inequalities and quasiconformal structure on the boundary of some hyperbolic buildings
Proc. Amer. Math. Soc. 127 (1999) 2315-2324
3
Cheeger, J.
Differentiability of Lipschitz functions on metric measure spaces
Geom. Funct. Anal. 9 (1999) 428-517
4
Cheeger, J. and Kleiner, B.
Differentiability of Lipschitz maps from metric measure spaces to Banach spaces with the Radon-Nikodým property
Geom. Funct. Anal. 19 (2009) 1017–1028
Math Reviews MR2570313 (2011c:30138)
5
6
Christ, M.
A T(b) theorem with remarks on analytic capacity and the Cauchy integral
Colloq. Math. 60/61 (1990) 601-628
7
8
David, G. C.
Morceaux de graphes Lipschitziens et intégrales singulières sur une surface
Rev. Mat. Iberoam. 4 (1988) 73-114
9
David, G. C.
Tangents and rectifiability of Ahlfors regular Lipschitz differentiability spaces
Geom. Funct. Anal. 25 (2015) 553–579
10
David, G. C. and Semmes, S.
Quantitative rectifiability and Lipschitz mappings
Trans. Amer. Math. Soc. 337 (1993) 855-889
11
Jones, P.
Lipschitz and bi-Lipschitz functions
Rev. Mat. Iberoam. 4 (1988) 115-121
12
Kirchheim, B.
Rectifiable metric spaces: local structure and regularity of the Hausdorff measure
Proc. Amer. Math. Soc. 121 (1994) 113-123
13
Laakso, T.
Ahlfors Q-regular spaces with arbitrary Q > 1 admitting weak Poincaré inequality
Geom. Funct. Anal. 10 (2000) 111-123
14
Máthé, A.
Disintegrating measures onto Lipschitz curves and surfaces
ERC Workshop on Geometric Measure Theory, Analysis in Metric Spaces and Real Analysis, October 2013
15
Mattila, P.
Hausdorff m regular and rectifiable sets in n-space
Trans. Amer. Math. Soc. 205 (1975) 263–274
Math Reviews MR0357741 (50 \#10209)
16
Pansu, P.
Métriques de Carnot-Carathéodory et quasiisométries des espaces symétriques de rang un
Ann. of Math. 129 (1989) 1-60
17
Preiss, D.
Geometry of measures in <b>R</b>n: distribution, rectifiability, and densities
Ann. of Math. 125 (1987) 537–643
Math Reviews MR890162 (88d:28008)
18
Preiss, D. and Tišer, J.
On Besicovitch's 12-problem
J. London Math. Soc. 45 (1992) 279–287
Math Reviews MR1171555 (93d:28012)
19
Semmes, S.
Measure-preserving quality within mappings
Rev. Mat. Iberoam. 16 (2000) 363-458
20
Schioppa, A.
Derivations and Alberti representations
PhD Thesis, New York University (2014)
21
Heinonen, Juha
Lectures on analysis on metric spaces
Springer, 2001
Math Reviews MR1800917 (2002c:30028)